# SDR ASOA20120618046R

- Difficulty date: June 18, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 24,133 hours, 19,009 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ACFT LOSS PRESSURIZATION DURING CLIMB OUT OF RDU AND PERFORMED AIR TURN BACK.   MX INSPECTED AND FOUND LOOSE AND RESECURED THE NR 1 AND NR 2 PACK DUCTS FROM DUAL TEMP VALVE TO HEAT EXCHANGER.  OPS CHECK SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
